# SDR AALA20120506010

- Difficulty date: May 6, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 44,738 hours, 5,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Receptacle
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 15D EMERGENCY LIGHT ASSEMBLY INOPERATIVE.  REPLACED RECEPTACLE AT SEAT 15D EMERGENCY LIGHT ASSEMBLY HARNESS.  OPS CHECK NORMAL.
